# SDR DALA2022091606159

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 124,925 hours, 17,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 FRC256001 EMERGENCY EXIT SIGN BEHIND ROW 16 FELL OFF. CORRECTIVE ACTION: RE-INSTALLED EMERGENCY EXIT SIGN COVER AT ROW 16.CKS OK. (9206676)
